This question was answered on Mon 29, Nov 2010 01:05am by Dr Sunay Mahesh

my testicles are pulsing. they look as if they're breathing. they do not hurt. what is wrong?!

    
Asked by sgoldsmith (Male; 27; UNITED STATES ) on Wed 31, Mar 2010 11:25am

my testicles are pulsing. they look as if they're breathing. they do not hurt. what is wrong?!

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr Sunay Mahesh  on Mon 29, Nov 2010 01:05am:

Hi, It is possible that you might have felt pulse of the small arteries in the vas deferens, which is normal . However if there is any increase in size, pain, problems with passing urine or indulging in sexual activities, you may consult an urologist. More information on http://en.wikipedia.org/wiki/Testicle. Take care.
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Medical Doctor:
Blood spots in underwear     giddy     Search for answers     gall20badder     Search for answers     gliosis     first     kidney     finger bumps     fifth disease     lots     excessivenightsweatingthatsmellssoururineorv     what is acute cardiac failure     ethmoid     Search for answers     viginal wot     marijuana     Search for answers     Occa     Aug 4 2009     Anklylosing     12yearolddaughterhasnoenergy     do masterbeat doing daily it effects     do i need a kidney ultra sound creatin 23     dizzynessspinningworldimbalanceand     dizzinesssweatingupper back painnausea     dizziness extreme fatigue aching legs     fatigueandanemia     diverticulosis     sambong     discomfortunder     cecum     brown urine with red balls     discoloration that looks black and blue in the inner corner of the eyes near the nose     disc osteophyte material decreasing the AP diameter of the spinal canal to mm     disappearing veins     hirshbaumb20disease     Search for answers     directions for taking bedoyecta tri     dipration     What is hyperglasimic     Search for answers     lump on anus     Search for answers     dimpling     Search for answers     White bumps in genitail region     dimpleform     dimple form     dimple     Stress     vibration in inestines     diminished     where can you get condoms     dildo     Search for answers     unprotected     Search for answers     different types of prosthetic arms     Search for answers     dietingpills     Ihavethislumpbulgeontheleftsideofmy     whatsideisappendixon     dieting     Search for answers     dierea     diclofenac     dick     HPV     diarrhea weight gain pain     difu     diarrhea every 14 hours     diapties and the beer     diapties     diamox altitude vision     Search for answers     diamox     Search for answers     diabetesmellitus     diabetesandfeet     Search for answers     tonsil stones     diabetes20sysmptoms     Igetkneepainaftersleepingfor4hoursIawakenbythe     diabetes type 1     Rawskin     loos     diabetes symtoms     whatiserlams     diabetes symptoms     hallucination     diabetes and low libido     dgaindirectionstouse     Mental Health     Leucorrhea     dezacor 30     lupron     determiningtimeofinjury     desonide     jawpain     depricap     Pig     deposhotcausemotionsickness     depo shot cause motion sickness     depo shot     depo     deoneksit     ALT     delaysinthesymptoms     ain under armpit     delayedperiod     delayed20periods     ITCHY     degenerative disc order of spine     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats